Alert archive / Indiana / River Flood Warnings in 2014
River Flood Warning 197, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Aug 22, 2014, 2:06 PM EDT for Delaware County, Madison County, Indiana. It took effect at Aug 23, 2014, 12:56 AM EDT. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2014, 2:06 PM EDT (18:06 UTC)
- In effect from
- Aug 23, 2014, 12:56 AM EDT
- Expired
- Aug 24, 2014, 7:58 AM EDT
- In force
- 31 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Delaware County, IN, Madison County, IN
The radar
The Indianapolis radar (KIND), 85 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River (IN) at Muncie (MIEI3). The gauge peaked at 7.79 ft at Aug 23, 2014, 6:00 AM EDT.
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03347000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
237
WGUS43 KIND 221806
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
206 PM EDT FRI AUG 22 2014
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following river in east central
Indiana...
White River...
.Lowland flooding will develop along the White River in Delaware
County from Friday evening through early Saturday. At this time
significant flooding is not expected. Flooding will affect some
local...low agricultural land and some river parks.
Much of Delaware and Randolph counties have received 4 to more than 6
inches of rainfall since Wednesday afternoon.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC035-095-231806-
/O.NEW.KIND.FL.W.0197.140823T0456Z-140824T1158Z/
/MIEI3.1.ER.140823T0456Z.140823T1200Z.140823T2358Z.NO/
206 PM EDT FRI AUG 22 2014
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Muncie.
* from late tonight to Sunday morning.
* At 1:30 PM Friday the stage was 7.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and
continue to rise to near 9.5 feet by tomorrow morning.the river
will fall below flood stage by tomorrow evening.
* At 9.5 feet...March 2, 2007...extensive flooding of PriestFord Road
and 300 south in Delaware County. Flooding of lowlands in
Delaware County outside of the city of Muncie. Only high levels in
the city of Muncie.
&&
LAT...LON 4021 8536 4019 8549 4012 8565 4009 8564
4015 8548 4018 8536
$$1 follow-up statement
874
WGUS83 KIND 230119
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
919 PM EDT FRI AUG 22 2014
......The Flood Warning is no longer in effect for portions of the
following rivers in Indiana...
Mississinewa River...White River...
.The Mississinewa River at Ridgeville fell below flood stage and the
White River at Muncie will crest below flood stage.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and
lakes.
INC035-095-230149-
/O.CAN.KIND.FL.W.0197.000000T0000Z-140824T1158Z/
/MIEI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
919 PM EDT FRI AUG 22 2014
The Flood Warning is cancelled for
The White River at Muncie.
* At 8:30 PM Friday the stage was 7.4 feet.
* Flood stage is 9.0 feet.
* Forecast...The river will crest below flood stage at 7.7 feet after
midnight tomorrow.
&&
LAT...LON 4021 8536 4019 8549 4012 8565 4009 8564
4015 8548 4018 8536
$$
INC035-135-230149-
/O.CAN.KIND.FL.W.0195.000000T0000Z-140823T0631Z/
/RGVI3.1.ER.140822T1215Z.140822T1845Z.140823T0024Z.NO/
919 PM EDT FRI AUG 22 2014
The Flood Warning is cancelled for
The Mississinewa River near Ridgeville.
* At 8:30 PM Friday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 8:24 PM Friday.
* Forecast...The river will continue to fall to M feet by .
&&
LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
4024 8528 4026 8496
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Aug 22, 12:49 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Aug 22, 12:49 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1249 PM EDT FRI AUG 22 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 235 AM EDT FRI AUG 22 2014 AN ACTIVE AND WARM WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE WEEKEND AS A RIDGE OF HIGH PRESSURE BUILDING ACROSS THE MISSISSIPPI RIVER VALLEY. THIS WILL ALLOW VERY WARM AND HUMID AIR TO PUSH INTO THE OHIO VALLEY. MEANWHILE...SEVERAL UPPER LEVEL WEATHER DISTURBANCES ARE EXPECTED TO PUSH INTO NORTHERN AND CENTRAL INDIANA ALONG A LINGERING FRONTAL BOUNDARY. THIS WILL RESULT IN DAILY CHANCES FOR SHOWERS OR STORMS THROUGH THE WEEKEND. NEXT WEEK ANOTHER FRONTAL SYSTEM WILL BRING ADDITIONAL CHANCES FOR RAIN AND WILL EVENTUALLY BRING A RETURN TO NEAR AVERAGE TEMPERATURES. && .NEAR TERM /REST OF TODAY/... ISSUED AT 1050 AM EDT FRI AUG 22 2014 CONVECTION CONTINUES TO WEAKEN AND DECREASE IN COVERAGE OVER THE NORTHERN HALF OF THE FORECAST AREA AS OF 1430Z. CLOUDS AND RAIN WERE KEEPING TEMPS IN THE 70S ACROSS MUCH OF THE AREA WITH SOME LOWER 80S OVER FAR SOUTHERN PORTIONS OF THE REGION. VERY HIGH UNCERTAINTY IN THE FORECAST FOR THE REST OF THE DAY. MODEL GUIDANCE REMAINS POOR AT BEST IN DEPICTING THE MESOSCALE DETAILS THAT CONTINUE TO DRIVE THE FORECAST. WHILE WEAKENING TO CURRENT CONVECTION OVER THE REGION SHOULD CONTINUE INTO EARLY AFTERNOON WITH THE LOSS OF THE NOCTURNAL JET...REDEVELOPMENT TO STORMS OVER WESTERN ILLINOIS POSING MORE QUESTIONS WITH RESPECT TO DOWNSTREAM IMPACTS LATER THIS AFTERNOON. THESE STORMS BEING AIDED BY YET ANOTHER WAVE ALOFT OVERTOPPING THE RIDGE. EXPECT CONVECTION TO RIDE THE THETA E RIDGE AND EXTRAPOLATION WOULD TRACK THESE STORMS INTO THE FORECAST AREA AFTER 18Z. SHORT RANGE GUIDANCE DOES DESTABILIZE THE AIRMASS ONCE AGAIN BY THIS AFTERNOON...BUT THAT IS ASSUMING SOME REMOVAL OF THE CLOUD DEBRIS. WHILE CLOUDS ARE LIKELY TO HOLD ACROSS MUCH OF OUR FORECAST AREA INTO THE AFTERNOON...EVEN THINNING OF THE DECK SHOULD ENABLE SOME HEATING AND DESTABILIZATION TO OCCUR LATE TODAY. ANOTHER FACTOR IS A WELL DEVELOPED OUTFLOW BOUNDARY THAT SURGED SOUTH FROM OVERNIGHT CONVECTION ALL THE WAY INTO SOUTHERN INDIANA. RECENT VIS SATELLITE ANALYSIS SHOWS THIS BOUNDARY NOW SHIFTING BACK NORTH INTO THE AREA AND MAY SERVE AS AN ADDITIONAL FOCUS FOR CONVECTION LATER TODAY. CONSIDERING ABOVE THOUGHTS...WILL MAINTAIN CONVECTIVE CHANCES FOR THE ENTIRE FORECAST AREA FOR THE REST OF THE DAY. HAVE ALSO CHOSEN TO EXPAND THE FLASH FLOOD WATCH BACK WEST TO TIPPECANOE/CARROLL COUNTIES TO ENCOMPASS THE HEAVIEST RAINFALL AREAS OVER THE LAST 24-30 HOURS. RAINFALL TOTALS OF 3-4"+ ARE COMMON ACROSS THE WATCH AREA WITH A BULLSEYE OF 6-8" HAVING FALLEN SINCE THURSDAY MORNING OVER DELAWARE/RANDOLPH COS. ANY RAINFALL WILL EXACERBATE ONGOING FLOODING. WILL REEVALUATE POTENTIAL TO EXPAND WATCH IN TIME WITH AFTERNOON FORECAST PACKAGE. FINALLY...BUMPED HIGHS DOWN A FEW DEGREES MOST AREAS WITH CLOUDS LIMITING HEATING THIS MORNING. EVEN A SHORT WINDOW OF FILTERED SUN HOWEVER SHOULD ENABLE TEMPS INTO THE 80S. ZONE AND GRID UPDATE OUT. && .SHORT TERM /TONIGHT THROUGH MONDAY/... ISSUED AT 235 AM EDT FRI AUG 22 2014 GFS AND NAM SUGGEST LITTLE OVERALL CHANGE IN THE ONGOING PATTERN TONIGHT AND SATURDAY. THE UPPER RIDGE TO THE WEST CONTINUES TO ALLOW WEAK UPPER DISTURBANCES TO SPILL SOUTHEAST INTO INDIANA. THE WARM...HUMID AND CONDITIONALLY UNSTABLE AIRMASS REMAINS IN PLACE. FORECAST SOUNDINGS REMAIN DEEPLY SATURATED WITH VERY HIGH PRECIPITABLE WATER VALUES. LINGERING SURFACE BOUNDARY REMAINS IN PLACE ALSO. THUS WILL RAISE POPS TONIGHT AND ON SATURDAY AS THESE FEATURES CONTINUE TO REMAIN IN PLACE. GIVEN THE EXPECTED CLOUDS AND RAIN...WILL CONTINUE TO TREND OF LEANING WARMER THAN MAVMOS ON LOWS AND COOLER ON HIGHS. ON SATURDAY NIGHT THROUGH MONDAY...THE UPPER RIDGE AXIS BEGINS TO DRIFT EAST...WHICH BEGINS TO ALLOW DRIER AIR TO ENTER THE FORECAST COLUMN. THE UPPER STEERING FLOW BEGINS TO SHIFT ANY RIDGE RIDING SHORT WAVES WELL EAST OF INDIANA. WITH ET DRIER AIR ARRIVING PRECIPITABLE WATER IN THE FORECAST SOUNDINGS FALLS TO LESS THAN 1.75 IN. ALSO 700MB TEMPS RISE TOWARD 10C...OFTEN A KEY CAPPING TEMPERATURE. THUS WILL TREND POPS AT OR BELOW MAVMOS ON SUNDAY THROUGH MONDAY. AS FOR TEMPS...WILL TREND HIGHS AND LOWS WARMER THAN MAVMOS GIVEN THE VERY WARM AIR MASS THAT IS EXPECTED ACROSS THE AREA. && .LONG TERM /MONDAY NIGHT THROUGH NEXT THURSDAY/... ISSUED AT 235 AM EDT FRI AUG 22 2014 ENSEMBLES SUGGEST UPPER RIDGE INITIALLY OVER THE AREA AT THE BEGINNING OF THE PERIOD WILL EVENTUALLY GET SUPPRESSED BACK TO THE SOUTH AS AN UPPER TROUGH MOVES INTO THE NORTHERN MIDWEST OR GREAT LAKES BY THE MIDDLE OF NEXT WEEK. ENSEMBLES SUGGEST PRECIPITATION POTENTIAL WILL MOVE BACK INTO THE AREA STARTING NEXT TUESDAY AS UPPER RIDGE BEGINS TO FLATTEN OUT...WITH THE BEST CHANCES NEXT WEDNESDAY AND THURSDAY AS A FRONTAL SYSTEM ASSOCIATED WITH THE APPROACHING UPPER TROUGH MOVES IN. WILL KEEP CHANCE POPS GOING IN THE FORECAST FROM TUESDAY THROUGH NEXT THURSDAY. && .AVIATION /DISCUSSION FOR THE 221800Z TAF ISSUANCE/... ISSUED AT 1249 PM EDT FRI AUG 22 2014 GENERALLY VFR FOR THE FIRST HALF OF THE PERIOD...WITH SOME MVFR FOG FORMING OVERNIGHT. OF COURSE POOR CONDITIONS POSSIBLE IN ANY CONVECTION THAT FORMS. CURRENT ROUND OF CONVECTION CONTINUES TO WEAKEN ACROSS ILLINOIS. TREND SHOULD CONTINUE SO ONLY WENT VCSH AT KHUF. UNCERTAINTY IS HIGH ON ADDITIONAL DEVELOPMENT OF CONVECTION THROUGH THE PERIOD. FOR NOW BELIEVE MORE CONVECTION WILL FIRE ACROSS NORTHERN ILLINOIS LATE THIS AFTERNOON AND MOVE SOUTHEAST. THUS HAVE ADDED VCTS AT KLAF FOR THE EVENING HOURS. THERE IS A CHANCE THAT SOME OF THESE MAY GET TO KIND...BUT NOT COMFORTABLE PUTTING IN TSRA YET. ELSEWHERE ADDITIONAL STORMS MAY POP UP ALONG OLD OUTFLOW BOUNDARY NEAR KHUF-KBMG...BUT CONFIDENCE IS TOO LOW TO PUT IN THE TAFS AT THE MOMENT. OTHERWISE EXPECT SOME MVFR FOG TO FORM OVERNIGHT AT ALL BUT KIND IN THE MOIST ATMOSPHERE. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR INZ021- 029>031-038>042-049. && SYNOPSIS...PUMA NEAR TERM...RYAN SHORT TERM...PUMA LONG TERM...JAS AVIATION...50 VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Aug 22, 11:00 AM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1100 AM EDT FRI AUG 22 2014 INZ028-035>037-043>048-051>057-060>065-067>072-231000- WARREN-FOUNTAIN-MONTGOMERY-BOONE-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX- DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1100 AM EDT FRI AUG 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SEVERE STORMS ARE NOT EXPECTED. HAZARDS: MAIN THREATS WILL BE HEAVY RAIN WITH LOCALIZED FLOODING. DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE A THREAT WITH ANY THUNDERSTORM. HEAT INDICES WILL APPROACH THE UPPER 90S AND LOWER 100S THIS AFTERNOON...ESPECIALLY SOUTH OF INTERSTATE 70. TIMING: HEAVY RAIN FROM STORMS IS POSSIBLE ANY TIME. HIGHEST HEAT INDICES WILL BE MID TO LATE AFTERNOON. DISCUSSION: A WARM FRONT REMAINING ACROSS THE REGION WILL PROVIDE CONTINUED CHANCES FOR THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY AND AGAIN TUESDAY THROUGH THURSDAY. WHILE WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...HEAVY RAIN AND LIGHTNING WILL BE CONCERNS WITH ANY THUNDERSTORM. HEAT INDICES WILL BE AROUND 100 TO 105 ON SATURDAY THROUGH MONDAY...MAINLY FOR LOCATIONS SOUTH OF INTERSTATE 70. DISCUSSION: A RIDGE OF HIGH PRESSURE WILL STRENGTHEN OVER THE EASTERN THIRD OF THE NATION INTO EARLY NEXT WEEK...BRINGING THE WARMEST WEATHER OF THE SUMMER. WARM AND HUMID AIR IN COMBINATION WITH WEAK UPPER LEVEL WEATHER DISTURBANCES WILL KEEP CHANCES FOR SHOWERS AND THUNDERSTORMS OVER CENTRAL INDIANA THROUGH SATURDAY. A DRY SPELL WILL COMMENCE ACROSS THE REGION EARLY NEXT WEEK BEFORE ANOTHER DISTURBANCE IS SET TO IMPACT THE AREA BY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY REPORT ANY ONGOING FLOODING. MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-029>031-038>042-049-231000- CARROLL-TIPPECANOE-CLINTON-HOWARD-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-HENRY- 1100 AM EDT FRI AUG 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SEVERE STORMS ARE NOT EXPECTED. HAZARDS: MAIN THREATS WILL BE HEAVY RAIN EXACERBATING EXISTING FLOODING. DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE A THREAT WITH ANY THUNDERSTORM. TIMING: HEAVY RAIN FROM STORMS IS POSSIBLE ANY TIME. DISCUSSION: A WARM FRONT REMAINING ACROSS THE REGION WILL PROVIDE CONTINUED CHANCES FOR THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY AND AGAIN TUESDAY THROUGH THURSDAY. WHILE WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...HEAVY RAIN AND LIGHTNING WILL BE CONCERNS WITH ANY THUNDERSTORM. DISCUSSION: A RIDGE OF HIGH PRESSURE WILL STRENGTHEN OVER THE EASTERN THIRD OF THE NATION INTO EARLY NEXT WEEK...BRINGING THE WARMEST WEATHER OF THE SUMMER. WARM AND HUMID AIR IN COMBINATION WITH WEAK UPPER LEVEL WEATHER DISTURBANCES WILL KEEP CHANCES FOR SHOWERS AND THUNDERSTORMS OVER CENTRAL INDIANA THROUGH SATURDAY. A DRY SPELL WILL COMMENCE ACROSS THE REGION EARLY NEXT WEEK BEFORE ANOTHER DISTURBANCE IS SET TO IMPACT THE AREA BY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY REPORT ANY ONGOING FLOODING. MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Local storm report, Aug 22, 8:30 AM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
830 AM EDT FRI AUG 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 4 SW EATON 40.31N 85.42W
08/22/2014 M5.54 INCH DELAWARE IN COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 SSE RIDGEVILLE 40.26N 85.00W
08/22/2014 M5.40 INCH RANDOLPH IN CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN 3 NW MUNCIE 40.24N 85.40W
08/22/2014 M4.87 INCH DELAWARE IN ASOS
24 HOUR TOTAL
&&
50Local storm report, Aug 22, 8:50 AM EDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
850 AM EDT FRI AUG 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 5 NNW FARMLAND 40.25N 85.15W
08/22/2014 M6.05 INCH RANDOLPH IN CO-OP OBSERVER
24 HOUR TOTAL
&&
50Local storm report, Aug 22, 9:09 AM EDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
909 AM EDT FRI AUG 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 8 SE LAFAYETTE 40.33N 86.76W
08/21/2014 E2.00 INCH TIPPECANOE IN BROADCAST MEDIA
PICTURE SENT INTO FOX 59 IN INDIANAPOLIS OF LARGE HAIL
IN STOCKWELL IN SOUTHEAST TIPPECANOE COUNTY. SEVERAL
PIECES ESTIMATED TO 2 INCHES IN DIAMETER... POSSIBLY
LARGER.
0945 PM TSTM WND DMG ANDERSON 40.09N 85.69W
08/21/2014 MADISON IN TRAINED SPOTTER
NUMEROUS TREES AND LIMBS DOWN ACROSS TOWN.
&&
MDRLocal storm report, Aug 22, 9:55 AM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
955 AM EDT FRI AUG 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HEAVY RAIN MUNCIE 40.20N 85.39W
08/22/2014 M5.80 INCH DELAWARE IN PUBLIC
&&
50Local storm report, Aug 22, 12:45 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1245 PM EDT FRI AUG 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN RUSHVILLE 39.61N 85.45W
08/22/2014 M1.25 INCH RUSH IN AMATEUR RADIO
&&
CPLocal storm report, Aug 22, 1:04 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
104 PM EDT FRI AUG 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM HEAVY RAIN 5 NNW FARMLAND 40.25N 85.15W
08/22/2014 M6.60 INCH RANDOLPH IN CO-OP OBSERVER
STORM TOTAL
&&
50The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 8:17 PM EDT | Severe Thunderstorm Warning | IND | Carroll | 43 min |
| Aug 21, 8:40 PM EDT | Areal Flood Warning | IND | Carroll, Tippecanoe | 3 hr |
| Aug 21, 8:42 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton | 48 min |
| Aug 21, 8:58 PM EDT | Severe Thunderstorm Warning | IND | Tippecanoe | 47 min |
| Aug 21, 9:11 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Delaware, Hamilton, Howard, Madison and 3 more | 49 min |
| Aug 21, 9:12 PM EDT | Flash Flood Warning | IND | Carroll, Clinton, Howard | 3 hr |
| Aug 21, 9:47 PM EDT | Severe Thunderstorm Warning | IND | Boone, Delaware, Hamilton, Hancock, Hendricks, Henry and 3 more | 43 min |
| Aug 21, 10:10 PM EDT | Flash Flood Warning | IND | Delaware, Madison | 3 hr |
| Aug 21, 10:19 PM EDT | Severe Thunderstorm Warning | IND | Henry, Randolph | 26 min |
| Aug 21, 10:31 PM EDT | Areal Flood Advisory | IND | Boone, Clinton, Hamilton, Madison, Tipton | 3 hr |
| Aug 21, 10:31 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Marion | 44 min |
| Aug 21, 11:33 PM EDT | Areal Flood Advisory | IND | Hancock, Henry, Madison, Randolph, Rush | 117 min |
| Aug 22, 3:28 AM EDT | Flash Flood Warning | IND | Delaware, Randolph | 12 hr |
| Aug 22, 3:37 AM EDT | Flash Flood Watch | IND | Carroll, Clinton, Delaware, Hamilton, Henry, Howard and 4 more | 12 hr |
| Aug 22, 7:48 AM EDT | Areal Flood Advisory | IND | Carroll, Clinton, Tippecanoe | 3 hr |
| Aug 22, 8:03 AM EDT | River Flood Warning | IND | Delaware, Randolph | 21 hr |
| Aug 22, 9:03 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 7 days |
| Aug 22, 9:10 AM EDT | Areal Flood Warning | IND | Carroll, Clinton | 3 hr |
| Aug 22, 3:32 PM EDT | Areal Flood Advisory | IND | Delaware, Randolph | 12 hr |
Nearby
River Flood Warnings in Indiana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.